# SDR ABXA070324

- Difficulty date: September 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 41,325 hours, 43,623 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95608595
- Part serial: ABXR375
- Condition: Separated
- Location: Nr 4 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT BLOCKED IN WITH NR 4 MAIN TIRE FLAT.  FOUND NR 4 WHEEL RIM SEPARATED.  REPLACED NR 4 MAIN WHEEL ASSEMBLY, NR 4 BRAKE AND THE RIGHT MAIN LANDING GEAR PISTON AND AXLE ASSEMBLY IAW DC9 MM CHAPTER 32.
